# SDR SWIA972308

- Difficulty date: January 27, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 17,394 hours, 20,551 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: C
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

WHEN CYCLING FLAPS FROM 45 DEGREES TO 0 DEGREES, FLAPS GET A DISAGREEMENT ON THE NACELLE FLAPS AT ABOUT 25 DEG  - 15 DEG.  REPLACED LEFT NACELLE FLAP ACTUATOR WITH SERVICEABLE UNIT.  CYCLED FLAPS SEVERAL TIMES.  OPS CHECKS GOOD.
